# SDR VNAA2015091300018

- Difficulty date: September 13, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 27,043 hours, 27,034 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455025
- Part serial: 1603
- Condition: Failed
- Location: Mlg
- Part time: 27,043 hours, 27,034 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GEAR DISAGREE WARNING MESSAGE WITHIN 6 SECONDS OF GEAR EXTENSION. CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R LANDING GEAR SELECTOR HANDLE AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
